{"created":"2023-05-15T11:55:46.855056+00:00","id":835,"links":{},"metadata":{"_buckets":{"deposit":"0d7cc33a-a666-4e16-bfd9-88a6883a0b60"},"_deposit":{"created_by":3,"id":"835","owners":[3],"pid":{"revision_id":0,"type":"depid","value":"835"},"status":"published"},"_oai":{"id":"oai:kyutech.repo.nii.ac.jp:00000835","sets":["8:24"]},"author_link":["3728","3435","3729"],"item_21_biblio_info_6":{"attribute_name":"書誌情報","attribute_value_mlt":[{"bibliographicIssueDates":{"bibliographicIssueDate":"2008-07-01","bibliographicIssueDateType":"Issued"},"bibliographicIssueNumber":"1","bibliographicPageEnd":"314","bibliographicPageStart":"310","bibliographicVolumeNumber":"343","bibliographic_titles":[{"bibliographic_title":"Journal of Mathematical Analysis and Applications"}]}]},"item_21_description_4":{"attribute_name":"抄録","attribute_value_mlt":[{"subitem_description":"In [M. Kato and L. Maligranda, On James and Jordan-von Neumannconstants of Lorentz sequence spaces, J. Math. Anal. Appl., 258(2001), 457–465], theJames constant of the 2-dimensional Lorentz sequence space d(2)(!; q) is computed inthe case where 2 · q < 1. It is an open problem to compute it in the case where1 · q < 2. In this paper, we completely determine the James constant of d(2)(!; q) inthe case where 1 · q < 2.","subitem_description_type":"Abstract"}]},"item_21_description_60":{"attribute_name":"資源タイプ","attribute_value_mlt":[{"subitem_description":"Journal Article","subitem_description_type":"Other"}]},"item_21_full_name_3":{"attribute_name":"著者別名","attribute_value_mlt":[{"affiliations":[{"affiliationNames":[{"affiliationName":"","lang":"ja"}],"nameIdentifiers":[]}],"familyNames":[{"familyName":"Suzuki","familyNameLang":"en"},{"familyName":"鈴木","familyNameLang":"ja"},{"familyName":"スズキ","familyNameLang":"ja-Kana"}],"givenNames":[{"givenName":"Tomonari","givenNameLang":"en"},{"givenName":"智成","givenNameLang":"ja"},{"givenName":"トモナリ","givenNameLang":"ja-Kana"}],"nameIdentifiers":[{"nameIdentifier":"3435","nameIdentifierScheme":"WEKO"},{"nameIdentifier":"00303173","nameIdentifierScheme":"e-Rad","nameIdentifierURI":"https://nrid.nii.ac.jp/ja/nrid/1000000303173"},{"nameIdentifier":"35238750500","nameIdentifierScheme":"Scopus著者ID","nameIdentifierURI":"https://www.scopus.com/authid/detail.uri?authorId=35238750500"},{"nameIdentifier":"0000-0002-2524-6045","nameIdentifierScheme":"ORCiD","nameIdentifierURI":"https://orcid.org/0000-0002-2524-6045"},{"nameIdentifier":"137","nameIdentifierScheme":"九工大研究者情報","nameIdentifierURI":"https://hyokadb02.jimu.kyutech.ac.jp/html/137_ja.html"}],"names":[{"name":"Suzuki, Tomonari","nameLang":"en"},{"name":"鈴木, 智成","nameLang":"ja"},{"name":"スズキ, トモナリ","nameLang":"ja-Kana"}]}]},"item_21_publisher_7":{"attribute_name":"出版者","attribute_value_mlt":[{"subitem_publisher":"Elsevier"}]},"item_21_relation_12":{"attribute_name":"DOI","attribute_value_mlt":[{"subitem_relation_type":"isVersionOf","subitem_relation_type_id":{"subitem_relation_type_id_text":"https://doi.org/10.1016/j.jmaa.2008.01.033","subitem_relation_type_select":"DOI"}}]},"item_21_relation_14":{"attribute_name":"情報源","attribute_value_mlt":[{"subitem_relation_name":[{"subitem_relation_name_text":"http://www.sciencedirect.com/science/journal/0022247X"}],"subitem_relation_type_id":{"subitem_relation_type_id_text":"http://www.sciencedirect.com/science/journal/0022247X","subitem_relation_type_select":"URI"}}]},"item_21_select_59":{"attribute_name":"査読の有無","attribute_value_mlt":[{"subitem_select_item":"yes"}]},"item_21_source_id_8":{"attribute_name":"ISSN","attribute_value_mlt":[{"subitem_source_identifier":"0022-247X","subitem_source_identifier_type":"ISSN"}]},"item_21_text_36":{"attribute_name":"著者所属","attribute_value_mlt":[{"subitem_text_value":"Niigata Institute of Technology"},{"subitem_text_value":"Department of Mathematics, Faculty of Science, Niigata University"},{"subitem_text_value":"Department of Mathematics, Kyushu Institute of Technology"}]},"item_21_text_64":{"attribute_name":"業績ID","attribute_value_mlt":[{"subitem_text_value":"1D3266558EC3EB4D4925754B000EB262"}]},"item_21_version_type_58":{"attribute_name":"著者版フラグ","attribute_value_mlt":[{"subitem_version_resource":"http://purl.org/coar/version/c_ab4af688f83e57aa","subitem_version_type":"AM"}]},"item_creator":{"attribute_name":"著者","attribute_type":"creator","attribute_value_mlt":[{"creatorNames":[{"creatorName":"Mitani, Ken-ichi"}],"nameIdentifiers":[{}]},{"creatorNames":[{"creatorName":"Saito, Kichi-Suke"}],"nameIdentifiers":[{}]},{"creatorAffiliations":[{"affiliationNameIdentifiers":[],"affiliationNames":[{"affiliationName":""}]}],"creatorNames":[{"creatorName":"Suzuki, Tomonari","creatorNameLang":"en"},{"creatorName":"鈴木, 智成","creatorNameLang":"ja"},{"creatorName":"スズキ, トモナリ","creatorNameLang":"ja-Kana"}],"familyNames":[{},{},{}],"givenNames":[{},{},{}],"nameIdentifiers":[{},{},{},{},{}]}]},"item_files":{"attribute_name":"ファイル情報","attribute_type":"file","attribute_value_mlt":[{"accessrole":"open_date","date":[{"dateType":"Available","dateValue":"2009-01-30"}],"displaytype":"detail","filename":"6.pdf","filesize":[{"value":"165.6 kB"}],"format":"application/pdf","licensetype":"license_note","mimetype":"application/pdf","url":{"label":"6.pdf","url":"https://kyutech.repo.nii.ac.jp/record/835/files/6.pdf"},"version_id":"501a2515-c005-4576-a1ee-f4ddf679b005"}]},"item_language":{"attribute_name":"言語","attribute_value_mlt":[{"subitem_language":"eng"}]},"item_resource_type":{"attribute_name":"資源タイプ","attribute_value_mlt":[{"resourcetype":"journal article","resourceuri":"http://purl.org/coar/resource_type/c_6501"}]},"item_title":"On the calculation of the James constant of Lorentz sequence spaces","item_titles":{"attribute_name":"タイトル","attribute_value_mlt":[{"subitem_title":"On the calculation of the James constant of Lorentz sequence spaces"}]},"item_type_id":"21","owner":"3","path":["24"],"pubdate":{"attribute_name":"公開日","attribute_value":"2009-01-30"},"publish_date":"2009-01-30","publish_status":"0","recid":"835","relation_version_is_last":true,"title":["On the calculation of the James constant of Lorentz sequence spaces"],"weko_creator_id":"3","weko_shared_id":3},"updated":"2023-10-25T08:11:48.474065+00:00"}